Alert archive / California / Hazardous Seas Warnings in 2018

Hazardous Seas Warning 16, NWS Eureka, CA

September 3, 2018

NWS Eureka, CA issued this hazardous seas warning at Sep 3, 2018, 2:12 AM PDT. It was in force for 40 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 3, 2018, 2:12 AM PDT (09:12 UTC)
Expired
Sep 4, 2018, 6:00 PM PDT
In force
40 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

762 
WHUS76 KEKA 030912
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
212 AM PDT Mon Sep 3 2018

PZZ475-031715-
/O.CAN.KEKA.GL.W.0028.000000T0000Z-180904T1000Z/
/O.NEW.KEKA.SE.W.0016.180903T0912Z-180905T0000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
212 AM PDT Mon Sep 3 2018

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 5 PM PDT TUESDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Eureka has issued a Hazardous
Seas Warning, which is in effect until 5 PM PDT Tuesday. The Gale
Warning has been cancelled.

* SEAS...North 10 to 15 feet at 11 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hazardous Seas Warning means hazardous sea conditions are
imminent or occurring. Recreational boaters should remain in
port, or take shelter until waves subside.  Commercial vessels
should prepare for rough seas and consider remaining in port or
taking shelter in port until hazardous seas subside.

&&

$$

PZZ470-031715-
/O.EXT.KEKA.GL.W.0028.000000T0000Z-180905T0000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
212 AM PDT Mon Sep 3 2018

...GALE WARNING NOW IN EFFECT UNTIL 5 PM PDT TUESDAY...

* WINDS...N 25 to 30 kt with gusts to 40 kt. today.

* SEAS...North 12 to 15 feet at 11 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ450-031715-
/O.EXT.KEKA.SC.Y.0075.000000T0000Z-180905T0000Z/
Pt St George to Cape Mendocino out 10 nm-
212 AM PDT Mon Sep 3 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT TUESDAY...

* WINDS...N 15 to 25 kt...strongest near Point Saint George.

* SEAS...Steep waves 9 to 10 feet at 9 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-031715-
/O.EXT.KEKA.SC.Y.0075.000000T0000Z-180904T1200Z/
Cape Mendocino to Pt Arena out 10 nm-
212 AM PDT Mon Sep 3 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY...

* WINDS...N 10 to 20 kt with gusts to 30 kt near Cape Mendocino.

* SEAS...Steep waves from 7 to 9 ft at 7 to 9 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

&&

$$
8 follow-up statements
180 
WHUS76 KEKA 030916
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
216 AM PDT Mon Sep 3 2018

PZZ470-031730-
/O.CON.KEKA.GL.W.0028.000000T0000Z-180905T0000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
216 AM PDT Mon Sep 3 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY...

* WINDS...N 25 to 30 kt with gusts to 40 kt.

* SEAS...North 12 to 15 feet at 11 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ475-031730-
/O.CON.KEKA.SE.W.0016.000000T0000Z-180905T0000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
216 AM PDT Mon Sep 3 2018

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

* SEAS...North 12 to 15 feet at 11 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hazardous Seas Warning means hazardous sea conditions are
imminent or occurring. Recreational boaters should remain in
port, or take shelter until waves subside.  Commercial vessels
should prepare for rough seas and consider remaining in port or
taking shelter in port until hazardous seas subside.

&&

$$

PZZ450-031730-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-180905T0000Z/
Pt St George to Cape Mendocino out 10 nm-
216 AM PDT Mon Sep 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

* WINDS...N 15 to 25 kt with gusts to 30 kt...strongest winds near
  Point Saint George.

* SEAS...Steep waves 9 to 10 feet at 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-031730-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-180904T1200Z/
Cape Mendocino to Pt Arena out 10 nm-
216 AM PDT Mon Sep 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

* WINDS...N 10 to 20 kt with gusts to 30 kt near Cape Mendocino.

* SEAS...Steep waves from 7 to 9 ft at 7 to 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

&&

$$
739 
WHUS76 KEKA 031607
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
907 AM PDT Mon Sep 3 2018

PZZ470-040015-
/O.CON.KEKA.GL.W.0028.000000T0000Z-180905T0000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
907 AM PDT Mon Sep 3 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM TUESDAY...

* WINDS...N 25 to 30 kt with gusts to 40 kt.

* SEAS...N 12 to 15 ft at 11 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

$$

PZZ475-040015-
/O.CON.KEKA.SE.W.0016.000000T0000Z-180905T0000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
907 AM PDT Mon Sep 3 2018

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM 
TUESDAY...

* WINDS...N 20 to 30 kt with occasional gusts to 35 kt through
  Tuesday.

* SEAS...N 12 to 15 ft at 11 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hazardous Seas Warning means hazardous sea conditions are
imminent or occurring. Recreational boaters should remain in
port, or take shelter until waves subside.  Commercial vessels
should prepare for rough seas and consider remaining in port or
taking shelter in port until hazardous seas subside.

$$

PZZ450-040015-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-180905T0000Z/
Pt St George to Cape Mendocino out 10 nm-
907 AM PDT Mon Sep 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM TUESDAY...

* WINDS...N 15 to 25 kt with gusts to 30 kt...strongest winds 
  near Point Saint George. 

* SEAS...Steep waves 9 to 10 ft at 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ455-040015-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-180904T1200Z/
Cape Mendocino to Pt Arena out 10 nm-
907 AM PDT Mon Sep 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM TUESDAY...

* WINDS...N 10 to 20 kt. Gusts to 30 kt near Cape Mendocino.

* SEAS...Steep waves 7 to 9 ft at 7 to 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
826 
WHUS76 KEKA 032154
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
254 PM PDT Mon Sep 3 2018

PZZ470-040600-
/O.CON.KEKA.GL.W.0028.000000T0000Z-180905T0000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
254 PM PDT Mon Sep 3 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM TUESDAY...

* WINDS...N 25 to 35 kt with gusts to 40 kt.

* SEAS...N 12 to 15 ft at 10 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

$$

PZZ475-040600-
/O.CON.KEKA.SE.W.0016.000000T0000Z-180905T0000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
254 PM PDT Mon Sep 3 2018

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM 
TUESDAY...

* WINDS...N 20 to 25 kt with gusts to 30 kt through Tuesday. 

* SEAS...N 12 to 15 ft at 10 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hazardous Seas Warning means hazardous sea conditions are
imminent or occurring. Recreational boaters should remain in
port, or take shelter until waves subside.  Commercial vessels
should prepare for rough seas and consider remaining in port or
taking shelter in port until hazardous seas subside.

$$

PZZ450-040600-
/O.EXT.KEKA.SC.Y.0075.000000T0000Z-180905T0400Z/
Pt St George to Cape Mendocino out 10 nm-
254 PM PDT Mon Sep 3 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM TUESDAY...

* WINDS...N 10 to 20 kt...except 15 to 25 kt with gusts to 30 kt
  near Point Saint George. 

* SEAS...Steep waves 9 to 10 ft at 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ455-040600-
/O.EXT.KEKA.SC.Y.0075.000000T0000Z-180905T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
254 PM PDT Mon Sep 3 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM TUESDAY...

* WINDS...NW 10 to 20 kt. Gusts to 30 kt near Cape Mendocino.

* SEAS...Steep waves 7 to 9 ft at 7 to 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
778 
WHUS76 KEKA 040344
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
844 PM PDT Mon Sep 3 2018

PZZ470-041145-
/O.CON.KEKA.GL.W.0028.000000T0000Z-180905T0000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
844 PM PDT Mon Sep 3 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY...

* WINDS...N 25 to 35 kt with gusts to 40 kt.

* SEAS...N 10 to 14 ft at 10 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

$$

PZZ475-041145-
/O.CON.KEKA.SE.W.0016.000000T0000Z-180905T0000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
844 PM PDT Mon Sep 3 2018

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

* WINDS...N 20 to 25 kt with gusts to 30 kt through Tuesday.

* SEAS...N 10 to 14 ft at 10 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hazardous Seas Warning means hazardous sea conditions are
imminent or occurring. Recreational boaters should remain in
port, or take shelter until waves subside.  Commercial vessels
should prepare for rough seas and consider remaining in port or
taking shelter in port until hazardous seas subside.

$$

PZZ450-041145-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-180905T0400Z/
Pt St George to Cape Mendocino out 10 nm-
844 PM PDT Mon Sep 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...

* WINDS...N 10 to 20 kt...except 15 to 25 kt with gusts to 30 kt 
  near Point Saint George. 

* SEAS...Steep waves 9 to 10 ft at 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ455-041145-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-180905T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
844 PM PDT Mon Sep 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...

* WINDS...NW 10 to 20 kt. Gusts to 30 kt near Cape Mendocino.

* SEAS...Steep waves 7 to 9 ft at 7 to 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
259 
WHUS76 KEKA 040943
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
243 AM PDT Tue Sep 4 2018

PZZ470-041745-
/O.CON.KEKA.GL.W.0028.000000T0000Z-180905T0000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
243 AM PDT Tue Sep 4 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

* WINDS...N 20 to 30 kt with gusts to 40 kt.

* SEAS...N 10 to 14 ft at 10 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

$$

PZZ475-041745-
/O.CON.KEKA.SE.W.0016.000000T0000Z-180905T0000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
243 AM PDT Tue Sep 4 2018

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WINDS...N 20 to 25 kt with gusts to 30 kt through Tuesday.

* SEAS...N 10 to 14 ft at 10 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hazardous Seas Warning means hazardous sea conditions are
imminent or occurring. Recreational boaters should remain in
port, or take shelter until waves subside.  Commercial vessels
should prepare for rough seas and consider remaining in port or
taking shelter in port until hazardous seas subside.

$$

PZZ450-041745-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-180905T0400Z/
Pt St George to Cape Mendocino out 10 nm-
243 AM PDT Tue Sep 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...N 5 to 15 kt. Gusts to 30 kt near Point Saint George.

* SEAS...Steep waves 8 to 10 ft at 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ455-041745-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-180905T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
243 AM PDT Tue Sep 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...NW 10 to 20 kt. Gusts to 30 kt near Cape Mendocino.

* SEAS...Steep waves 7 to 9 ft at 7 to 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
941 
WHUS76 KEKA 041616
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
916 AM PDT Tue Sep 4 2018

PZZ470-050000-
/O.CON.KEKA.GL.W.0028.000000T0000Z-180905T0000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
916 AM PDT Tue Sep 4 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM THIS AFTERNOON...

* WINDS...N 20 to 30 kt with gusts to 40 kt.

* SEAS...N 10 to 13 ft at 10 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

$$

PZZ475-050000-
/O.CON.KEKA.SE.W.0016.000000T0000Z-180905T0000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
916 AM PDT Tue Sep 4 2018

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM THIS 
AFTERNOON...

* WINDS...N 20 to 25 kt with gusts to 30 kt through today.

* SEAS...N 10 to 13 ft at 10 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hazardous Seas Warning means hazardous sea conditions are
imminent or occurring. Recreational boaters should remain in
port, or take shelter until waves subside.  Commercial vessels
should prepare for rough seas and consider remaining in port or
taking shelter in port until hazardous seas subside.

$$

PZZ450-050030-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-180905T0400Z/
Pt St George to Cape Mendocino out 10 nm-
916 AM PDT Tue Sep 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS 
EVENING...

* WINDS...N 5 to 15 kt. Gusts to 30 kt near Point Saint George
  through this evening.

* SEAS...Steep waves 8 to 10 ft at 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ455-050030-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-180905T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
916 AM PDT Tue Sep 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS 
EVENING...

* WINDS...NW 10 to 20 kt. Gusts to 30 kt near Cape Mendocino
  through this evening.

* SEAS...Steep waves 7 to 9 ft at 7 to 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
363 
WHUS76 KEKA 042146
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
246 PM PDT Tue Sep 4 2018

PZZ470-050100-
/O.EXT.KEKA.GL.W.0028.000000T0000Z-180905T0100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
246 PM PDT Tue Sep 4 2018

...GALE WARNING NOW IN EFFECT UNTIL 6 PM THIS EVENING...

* WINDS...N 20 to 30 kt with gusts to 35 kt this afternoon,
  decreasing to 15 to 20 kt.

* SEAS...N 10 to 12 ft at 10 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

$$

PZZ475-050100-
/O.EXT.KEKA.SE.W.0016.000000T0000Z-180905T0100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
246 PM PDT Tue Sep 4 2018

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 6 PM THIS 
EVENING...

* WINDS...N 15 to 25 kt tonight.

* SEAS...N 10 ft at 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hazardous Seas Warning means hazardous sea conditions are
imminent or occurring. Recreational boaters should remain in
port, or take shelter until waves subside.  Commercial vessels
should prepare for rough seas and consider remaining in port or
taking shelter in port until hazardous seas subside.

$$

PZZ450-050600-
/O.EXT.KEKA.SC.Y.0075.000000T0000Z-180905T0700Z/
Pt St George to Cape Mendocino out 10 nm-
246 PM PDT Tue Sep 4 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT TONIGHT...

* WINDS...NW 5 to 15 kt. Gusts to 30 kt near Point Saint George 
  through this evening. 

* SEAS...Steep waves 7 to 9 ft at 8 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ455-050400-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-180905T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
246 PM PDT Tue Sep 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS 
EVENING...

* WINDS...NW 5 to 15 kt, except occasionally S near the coast.
  Gusts to 25 kt near Cape Mendocino through this evening. 

* SEAS...Steep waves 6 to 8 ft at 7 to 8 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
835 
WHUS76 KEKA 050101
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
601 PM PDT Tue Sep 4 2018

PZZ470-050915-
/O.EXP.KEKA.GL.W.0028.000000T0000Z-180905T0100Z/
/O.NEW.KEKA.SC.Y.0076.180905T0101Z-180905T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
601 PM PDT Tue Sep 4 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT WEDNESDAY...
...GALE WARNING WILL EXPIRE AT 6 PM PDT THIS EVENING...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect until 3 PM PDT Wednesday. 

* WINDS...N 15 to 20 kt. Gusts to 25 kt this evening.

* SEAS...N 8 to 10 ft at 19 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-050915-
/O.EXP.KEKA.SE.W.0016.000000T0000Z-180905T0100Z/
/O.NEW.KEKA.SC.Y.0076.180905T0101Z-180905T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
601 PM PDT Tue Sep 4 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING WILL EXPIRE AT 6 PM PDT THIS EVENING...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect until 3 PM PDT Wednesday. 

* WINDS...N 15 to 20 kt. Gusts to 25 kt this evening.

* SEAS...N 8 to 10 ft at 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ450-050700-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-180905T0700Z/
Pt St George to Cape Mendocino out 10 nm-
601 PM PDT Tue Sep 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WINDS...NW 5 to 15 kt. Gusts to 30 kt near Point Saint George 
  through this evening. 

* SEAS...Steep waves 7 to 9 ft at 8 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ455-050400-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-180905T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
601 PM PDT Tue Sep 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...NW 5 to 15 kt, except occasionally S near the coast. 
  Gusts to 25 kt near Cape Mendocino through this evening. 

* SEAS...Steep waves 6 to 8 ft at 7 to 8 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Sep 2, 2:45 PM PDT, 11 hours 27 minutes earlier.

Area forecast discussion, Sep 2, 2:45 PM PDT, 11 hours 27 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
245 PM PDT Sun Sep 2 2018

.SYNOPSIS...Less coastal cloud cover is expected through early in
the coming week as offshore low-level flow continues. Hot inland
temperatures will persist through Tuesday as well with highs in
the 90s across the interior under mostly sunny skies. Coastal
clouds will increase by mid-week, with temperatures across the
interior returning to near normal. No rain is anticipated.

&&

.DISCUSSION...The marine layer has continued to shrink in depth
today, and it is presently about 1000-1500 ft thick. Coastal
clouds will less widespread than on Saturday, but there were
somewhat tenacious along the southern 2/3 of the Redwood Coast. As
of this writing, some thin clouds remain from just S of Crescent
City to near KACV, as well as just S of Fort Bragg, but these
clouds should be gone within the hour.

Clouds will likely reform tonight N of Cape Mendocino to the Eel
River Delta and perhaps Humboldt Bay, but the clouds should erode
quickly on Monday. Coastal cloudiness is expected to increase on
Wednesday and continue more expansive through the end of the work
week. Additionally, nighttime coastal advection fog is also
likely.

The models are indicating some mid-level instability over extreme
E Del Norte and NE Humboldt counties Tuesday evening. However,
there is considerable convective inhibition (CIN) as well during
that same time frame. Have indicated a non-zero chance of a
shower in that area, but the likely result will be some convective
cloudiness over the high terrain.

A weak frontal system will approach the area from the NW late in
the week, but, again, have only indicated some "silent" rain
chances for the extreme N portion of the area. /SEC

&&

.AVIATION...VFR conditions will prevail into the overnight hours for
the coastal terminals as the last of the lingering stratus along the
North Coast dissipates this afternoon. Marine stratus is expected to
redevelop late tonight at KACV, however increased offshore flow
farther to the north will yield greater potential for KCEC to remain
VFR through the night and into the day on Monday. Meanwhile,
interior airfields including KUKI will remain VFR through the TAF
period. /CB

&&

.MARINE...Gale force northerly winds will continue across the outer
waters through early Tuesday. The core of strongest sustained winds
will be located over the northern half of the area, with slightly
lower winds and low end gale force gusts to the south. Steep seas
will continue to build into the 15 to 17 ft range by tonight and
remain hazardous through at least Tuesday morning before winds begin
to diminish.

Meanwhile, Small Craft Advisory conditions will persist across the
nearshore waters through early in the work week. While localized
areas of stronger winds will remain possible near and downwind of Pt
St George and Cape Mendocino, the primary hazard for both nearshore
zones will be seas on the order of 8 to 10 ft. These conditions will
be more widespread across the northern inner waters but much more
hit or miss across the southern inner waters. Although areas along
the Lost Coast will likely observe much calmer winds or seas, more
hazardous conditions will persist off of Cape Mendocino and also in
the vicinity of Point Arena. Therefore decided to extend the advisory
for the southern inner waters at least through early Monday morning
with the possibility that advisory conditions will continue beyond
that time. Will continue to monitor this potential through issuance
of the Monday morning forecast package. /CB

&&

.FIRE WEATHER...Ridgetop and upper slope winds will increase over
the extreme NE portion of Del Norte County this evening and
continue through Monday morning. In addition, relative humidity
recoveries will be poor across the upper slopes and ridgetops in
that area. As a result, have continued the Red Flag Warning for
fire weather zone 203 at elevations above 2000 feet from this
evening through late Monday morning. Lighter winds are expected
by late Monday, and temperatures are forecast to gradually
decrease from mid to late week. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Red Flag Warning from 9 PM this evening to 11 AM Monday
      for CAZ203.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory until 3 PM Tuesday for PZZ450.
     Small Craft Advisory until 6 AM Monday for PZZ455.
     Gale Warning until 9 AM Tuesday for PZZ470.
     Gale Warning until 3 AM Tuesday for PZZ475.

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Sep 2, 5:26 AM PDT, 20 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
526 AM PDT Sun Sep 2 2018

CAZ101-103>113-031230-
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Northern Humboldt Interior-Southern Humboldt Interior-
Northern Trinity-Southern Trinity-Mendocino Coast-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
526 AM PDT Sun Sep 2 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ102-031230-
Del Norte Interior-
526 AM PDT Sun Sep 2 2018

...RED FLAG WARNING IN EFFECT FROM 9 PM THIS EVENING TO 11 AM PDT
MONDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Red Flag Warning is in effect tonight. Low relative humidity and
gusty northeast winds will develop tonight across the upper slopes
and ridges of inland Del Norte County. Any fires that do develop will
spread rapidly. Outdoor burning is not recommended.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A Red Flag Warning is in effect through Monday morning. Low relative
humidity and gusty northeast winds may result in critical fire
weather conditions across the upper slopes and ridges of inland Del
Norte county. Any fires that do develop will spread rapidly. Outdoor
burning is not recommended.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

Nearby

Hazardous Seas Warnings in California, 2018Every hazardous seas warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.